# SDR VQIA2016100500001

- Difficulty date: October 5, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Engine: Cfmint CFM565B4P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED A THRUST REVERSER UNLOCK ECAM MESSAGE, NO ACFT BUFFETING.  FOLLOWED THE FCOM PROCEDURES AND SHUTDOWN THE ENGINE. RETURNED TO DEPARTURE.  DURING TROUBLESHOOTING FOUND 2 OF THE 4 MOUNT BOLT NUTS MISSING ON THE THRUST REVERSER HOOK LATCH.  REPLACED THE THRUST REVERSER ASSY.  ACFT RETURNED TO SERVICE.
